# SDR R61A2022080800483

- Difficulty date: July 19, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 44,872 hours, 27,144 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND REAR INTERNAL FUSELAGE, FOUND RH GUSSET AT FR90 AND RBL 18 CORRODED. REMOVED AND REPLACED GUSSET IAW EMB 170/175 SRM 51-41-02.
